MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK PROFESSIONAL

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK PROFESSIONAL
Model Number 271560
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2023, a patient received after a breast biopsy a tumark marker u shaped and 2 additional markers from a different company (2 third party company clipmarkers).Additionally, 2 devices from third party companies (needles) and bandages were used on the patient as well as local dose of anesthetics.After the procedure the patient developed a giant urticarial reaction to the chest, arm groins and neck for which she returned to the emergency room.Due to the patient persisting with an allergic reaction, all the markers were removed 3 days after implantation, the patient received a high dose of antihistamines and corticosteroids.A few days after the removal and due to the treatment, the patient was doing much better.No other information is available.

Brand Name
TUMARK PROFESSIONAL
Common Device Name
TUMARK PROFESSIONAL
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM  14199
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM   14199
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key16371889
Report Number1000408433-2023-00001
Device Sequence Number17984553
Product Code NEU
UDI-Device Identifier04250195600813
UDI-Public04250195600813
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number271560
Device Catalogue Number271560
Device Lot Number52090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale